Scopolamine mind control

Common Questions and Answers about Scopolamine mind control

transderm-scop

Hi Gina, It is definitely from the scopolamine. I have been on 16 cruises and everytime I have stopped the scopolamine I have the same symptoms of extreme fatigue. The first 24 hours after I stopped the medication there was no problem, but when I awoke the next day I was really out of it. I do not suffere from the nausea or headache that you have encountered. It usually subsides after about 6 weeks.
When he must decide whether to swallow the blue or red pill, choosing to stay in the dark about the realities of the world, or choosing to accept the harsh reality and not being able to change your mind and turn back in ignorant bliss. I meant it to be funny, but in an odd way, it sort of feels like that! I'm glad they chuckled politely. ANyway, my vertigo is worse than it's ever been except for my first episode with it 7 years ago.
) -but please do think twice about driving until this is cured, or you have meds to control it. If someone else can take over at the wheel...let them!
If the metoprolol does not help, other medications that may help include selective serotonin reuptake inhibitors, fludrocortisone, midodrine, theophylline, disopyramide, scopolamine, and hyoscyamine. A side from medication, a high salt diet and staying well hydrated may help. 2. Does lorazepam affect the chemicals in the brain to cause this? Lorazepam is not causing these events and does not cause perminant neurochemical changes.
I actually was convinced I had CIDP for about six months last year, but then discarded the idea, but you might be right that it is still a possibility. I will keep an open mind. I am not sure if I was the one who mentioned it to the MS specialist last December or if she brought it up first when I asked her about my mild past/intermittent extremity weakness/tingling, but she never brought it up again or mentioned that she thought I had it in her notes.
First keep in mind that I am unable to diagnose you, because I cannot examine you and that this forum is for educational purposes only. The symptoms you describe are all possible with a viral infection. I sounds like you have had a viral infection of the inner ear, which causes vertigo (the sensation of movement without acutal movement, like room spinning, rocking on a boat, etc). This also causes tinnitus (which is sounds in the ear such as buzzing, ringing and water rushing).
I'm a 44 yo male, with a long history of panic and anxiety and subsequent dependence on prescribed benzos like xanax. It took me years to taper off of these benzos due to terrible rebound anxiety, chest pains, PVCs, and tachycardia. My doctor and I tried propranolol for a couple of years as an anxiolytic, but I started developing more and more PVCs, including nocturnal ones. Now, after ceasing all medications for months I have a few PVCs now and then but I've learned not to let them bother me.
You probably are familiar with this drug it is used to avoid seizures but they also use it for pain control and anxiety. It has helped me to sleep at night during WD and also helped me to stay calm as I get extremely anxious when I WD from the fioricets. As far as the codeine component there are people on this board who can help you with the WD that you will experience from that. I know they say you have flu like symptoms, although I think at your dose they may not be too bad.
It sounds like your wife has more severe case, taking into consideration the fainting while sitting, and the lack of improvement In people with frequent or disabling symptoms, treatment with beta-blockers (such as Metoprolol or Atenolol) may help. Other medicines that can be used include Scopolamine, Disopyramide, or Theophylline. Some patients may need to be on a high salt diet or wear compression stockings.
Way to go - it's all down hill from here (mostly)...
MedHelp Health Answers